3 weeks ago I developed an itchy rash all over my body (arms, legs, palms of hands, scalp, and a little on the face) that seemed to be an allergic reaction to something. I had pain and swelling in my joints. No fever, no signs of infection or bug bite. I went to the hospital where they prescribed Prednisone. The rash got better, but then 2 days later it came back, again covering my body. I went to the hospital again, where they described my rash as "weals" and concluded that it must have been an allergic reaction to an unknown substance. They put me on a higher dose of Prednisone, and after 4 days in the hospital the rash and swelling was gone, I just had a little joint pain. I tapered of of Prednisone (60 mg for 3 days, 40 mg for 2 days, 20 mg for 3 days, 10 mg for 2 days...). I went to see an allergist who did an allergy test that came back completely negative. 3 days later the joint pain came back and has since then, about a week ago, gotten worse. I am also experiencing some skin numbness on my shoulders, face, chest, calf, and foot. This numbness is not the same on both sides of the body. I went to the emergency room 2 days ago for the joint pain and they did not even have a guess as to what is causing my symptoms. They did blood work and said that I do not have an infection. They said I should follow up with a rheumatologist.
The week before I got the rash, I had upset stomach, diarrhea, pain with urination, and cloudy urine (I figured it was an UTI). My dentist also recently told me that my teeth were decalcifying even though I don't drink soft drinks and rarely eat candy. I also have several canker sores on the tip of my tongue. I am not sure how much of this is relevant, but I figured I should list every possible symptom since nothing seems to make sense with this.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?